# SDR UPS97825278

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RIGHT WING WHEEL WELL WHERE TRAP FITTING MEETS L24R HAS CORROSION BETWEEN FITTING AND LONGERON.  REMOVED TRAP PLATE FOM, REMOVED CORROSION IAW DC8 SRM 51-1-8  FABBED AND INSTALLED 2 NEW LINES IAW UPS EO DC8 5340 0748 ABD REO 03891.  INSTALLED FOOTBALL FITTING AND TRAP PLATE IAW DC8 MM 20-18-0.
